Communications in Mathematical Physics

, Volume 2, Issue 1, pp 301–326

Proof of the Bogoliubov-Parasiuk theorem on renormalization

  • Klaus Hepp

DOI: 10.1007/BF01773358

Cite this article as:
Hepp, K. Commun.Math. Phys. (1966) 2: 301. doi:10.1007/BF01773358


A new proof is given that the subtraction rules ofBogoliubov andParasiuk lead to well-defined renormalized Green's distributions. A collection of the counter-terms in “trees” removes the difficulties with overlapping divergences and allows fairly simple estimates and closed expressions for renormalized Feynman integrals. The renormalization procedure, which also applies to conventionally non-renormalizable theories, is illustrated in the ϕ4-theory.

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • Klaus Hepp
    • 1
  1. 1.The Institute for Advanced StudyPrinceton
  2. 2.ETHZürichSwitzerland